| Catalog Number |
723-00-36E |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
11/08/2025
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's right hip was revised due to infection.Surgeon's original plan was to perform a poly swap.However, in trying to remove the liner, the shell spun out (rep confirmed this was not due to septic loosening but instead due to the shell being implanted less than 3 weeks prior).Rep confirmed that no further information will be released by the hospital or surgeon.
Additional Manufacturer Narrative
Review of the device history records indicate devices were manufactured and accepted into final stock with no relevant reported discrepancies.There have been no similar events for the lot referenced.An evaluation of the device cannot be performed as the device was not returned to the manufacturer.Should additional information become available it will be reported in a supplemental report upon completion of the investigation.The following devices were also listed in this report: cat# 542-11-50e; trident psl with purefix ha 50mm; lot# 18292951, cat# 2060-0000-1 acetabular dome hole plug; lot# vn5pp3, cat# 6570-0-136 delta v-40 ceramic head 36/0; lot# 31585352, cat# 7000-6606 high insignia collared hip stem; lot# 33039854.It cannot be determined which, if any of these devices may have caused or contributed to the patient's experience.